News

Adrenal crisis associated with high dose inhaled steroids is more common than previously thought

BMJ 2002; 325 doi: https://doi.org/10.1136/bmj.325.7375.1261/d (Published 30 November 2002) Cite this as: BMJ 2002;325:1261

NOTE: In the first version of this news story published on the webite, the symbol for milli (m) had been inadvertently substituted for micro (μ). It has now been corrected. The symbols appear as intended in the paper BMJ. (1 Dec 2002)

A UK survey has warned that acute adrenal crisis associated with high dose inhaled corticosteroids is more common—particularly in children—than previously reported.

A group of researchers from several UK hospitals sent questionnaires to all 2912 consultant paediatricians and adult endocrinologists registered in a UK medical directory identifying tertiary care physicians, asking whether they had seen patients with asthma who had …

View Full Text

Sign in

Log in through your institution

Free trial

Register for a free trial to thebmj.com to receive unlimited access to all content on thebmj.com for 14 days.
Sign up for a free trial

Subscribe